Items where Author is "Tsoularis, A"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Tsoularis, A (2018) A Stochastic Differential Equation Inventory Model. International Journal of Applied and Computational Mathematics, 5 (1). ISSN 2349-5103 DOI: https://doi.org/10.1007/s40819-018-0594-7

Tsoularis, A (2015) An optimal inventory pricing and ordering strategy subject to demand dependent on stock level and price. International Journal of Mathematics in Operational Research, 7 (5). 595 - 608. ISSN 1757-5850 DOI: https://doi.org/10.1504/IJMOR.2015.071283

Tsoularis, A (2014) Deterministic and stochastic optimal inventory control with logistic stock-dependent demand rate. International Journal of Mathematics in Operational Research, 6 (1). 41 - 69. ISSN 1757-5850 DOI: https://doi.org/10.1504/IJMOR.2014.057851

This list was generated on Wed Jul 17 05:15:46 2019 BST.